# SDR AALA202410031375

- Difficulty date: October 2, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 33,836 hours, 13,747 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND FLASHLIGHT INOP ON AFT RH INBOARD JUMPSEAT. REMOVED AND REPLACED FLASHLIGHT ON AFT RH INBOARD JUMPSEAT IAW AMM 25-22-41. OPSCHECK NORMAL.
